DocServer

Entropy minimization with lattice bounds

Borwein, Jonathan M. and Lewis, Adrian and Limber, Mark A. (1994) Entropy minimization with lattice bounds. Journal of Approximation Theory, 79 . pp. 264-307.

[img]
Preview
PDF
Download (420Kb) | Preview

    Abstract

    We characterize solutions to the problem of minimizing a convex integral objective function subject to a finite number of linear constraints and requiring that the feasible functions lie in a strip [α,β] where α and β are extended real valued measurable functions. We use the duality theory of J. M. Borwein and A. S. Lewis (Math. Programming, Series B57 (1992), 15-48, 49-84) to show that the solutions are of the usual form, but truncated where they leave the strip.

    Item Type: Article
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Mrs Naghmana Tehseen
    Date Deposited: 14 Jan 2015 11:29
    Last Modified: 14 Jan 2015 11:29
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1545

    Actions (login required)

    View Item